# SDR AALA202510031366

- Difficulty date: October 2, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 41,586 hours, 17,935 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THE LAVATORY DOOR ON AFT RIGHT SIDE JAMS AT TOP OF FRAME. APPLIED LUBRICANT TO AFT RIGHT HAND LAVATORY DOOR. OPERATIONALCHECK GOOD. PER AMM 20-30-21.
